# SDR DL73S960959

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 5 EMERGENCY ESCAPE PATH LIGHTS ARE INOPERATIVE.  C.A. DOWN-POWERED POWER SUPPLY AND RECONNECTED POWER AND LIGHTS CK GOOD.  AS PRECAUTION, REPLACED BATTERY PACK M1197.
